Author Topic: Very Weak  (Read 2270 times)

[Buddie]

Very Weak
« on: November 27, 2013, 03:32:01 pm »
I was up and functioning yesterday.  Wonder if I did too much.  I thought I was maybe over the worst of it.  Today I am so weak I can't be up except for a few minutes and all the nausea is back.  In one more week I will be three months out.  I thought I was turning the corner.  Today everything is back worse than ever.  Has this happened to anyone else at three months out?  All the symptoms as bad as the day you jumped?

Has anyone had nausea with pain radiating up the back for days?  Is that heartburn?

~[...]

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Very Weak
« Reply #1 on: November 27, 2013, 03:37:42 pm »
I've had various days during the end of my klonopin withdrawal where I would feel just as terrible as I did during the first month. Not sure what exactly causes it.

As for the pain up your back, I'm not sure what that is. Withdrawal can cause a myriad of different pains and feelings that people wouldn't believe. For example I would have a burning sensation in my head sometimes.

Hope the nausea goes away soon, just remember how far you've come, and you won't let nausea or pain stop you from going further ;)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Very Weak
« Reply #2 on: November 27, 2013, 05:42:39 pm »
It seems so many complain of the mental symptoms/anxiety after they are off.  The whole time mine have been extreme physical symptoms.  Nearing the three month mark and still having bad physical symptoms, no mental.  Blood test OK.  I have stomach issues.  Last scope was done in January.  Is this normal?  Looks like to me the waves would be not as intense.  I sit here in my bed is seems asking the same question over and over, as I am too weak to do anything else.  Just needing some reassurance that it can still be this bad at three months.

~[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.